# SDR CA000824011

- Difficulty date: July 28, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Hwksly HS125400F
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Gear
- Condition: Unsecure
- Location: Lever
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER MAINTENANCE, AIRCRAFT WAS DELIVERED TO CUSTOMER. ON DEPARTURE DURING INITIAL CLIMB, GEAR WAS SELECTED UP. CREW STATED GEAR APPEARED TO RETRACT (GREEN LIGHT OUT) BUT A WARNING LIGHT REMAINED ON RT GEAR. ATC REPORTED GEAR WAS NOT FULLY RETRACTED SO THE AIRCRAFT CANCELLED AND RETURNED. SEVERAL GEAR SWINGS WERE PERFORMED AND NOTHING FOUND. PRIOR TO FLIGHT EMERGENCY HYDRAULIC LEVER HAD BEEN LIFTED TO DROP GEAR DOORS FOR WHEEL WELL INSPECTION BY CREW PRIOR TO FLIGHT. WE SUSPECT LEVER WAS NOT FULLY STOWED ALLOWING BYPASS OF HYDRAULIC PRESSURE AND PREVENTING THE FULL RETRACTION OF GEAR. AIRCRAFT DEPARTED AGAIN AND GEAR FUNCTIONED NORMAL.
